Ask an expert
Question

29 Jul 2010

Merina
I had the Mirena inserted in Nov ''09 and had it removed a month ago due to side effects (weight gain, pimples, etc.) when it was removed I got a period for about 4 days. Im on day 32 of my cycle and I still have not got my next period that is now overdue. I have done 3 pregnancy tests and all are negative. Is this caused by the hormone change. Could this take a few weeks/months for my hormones to resume to normal again.
Answer 395 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It could be due to hormone changes. Give it a month or two.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.